Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My experiences with Lexapro and Celexa KarenRB53

Posted by lil jimi on April 21, 2009, at 19:00:26

In reply to Re: My experiences with Lexapro and Celexa, posted by KarenRB53 on April 20, 2009, at 10:37:20

> > I've been on Lexapro for 3 months and my skin and hair have dried out sooooo much. Any moisturizer I put on my face stings and my face is always kind of red. Does this go away? > >

> > Karen

danish alexander is right about our neurotransmitters and hormones: for instance, adrenaline gets called a hormone, except when it's called 'epinephrine' while it's being its alter-ego, a neurotransmitter.

thinking back on it, i'd say that all of my adaptation SEs were hormone driven effects.

i did not notice dry skin in particular, but i remember some itching, but that all went away for me in couple of months.

i have been on 10mg of lexapro for six years now.

take care,
~ jim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lil jimi thread:109458
URL: http://www.dr-bob.org/babble/20090416/msgs/891995.html